Jump to content

cleo

Members
  • Content Count

    52
  • Joined

  • Last visited

Posts posted by cleo

  1. Thanks.   Am calling his office.  Am so afraid he will tell me that there is nothing he can do.  How do you treat someone that can only take expired medicine.  I never saw this coming.   Always worried about losing my brand because it was the only one I can tolerate. Thanks again for your advice.  Have been feeling so alone in this and scared. 

  2. Thanks.  He doesn't know.  Sadly my old doctor retired and my new one isn't the greatest. Too sick to look for another doctor.  Don't know if I'm reacting to the increased strength or another change.   Am last September acting on the new doctor's advice to cut my prednisone ended up having a five weeks crohns  flare of fever and joint pain which he was afraid to prescribe anything for. Will talk to him though.  Am feeling so desperate. 

  3. Thanks Pistol,  Am so stressed and scared. The lorazepam helped me today.  Am so panicked about my prednisone that when feeling horrible can't tell how much is anxiety and how much is reaction.  Am taking 1/4 mg lorazepam and not taking it every day.  The doctor who prescribed it said not to take it more than every other day but said that even taking it every other day can cause dependence in some people. .

     

  4. Am going through a really hard time now trying to get on a newer prescription of prednisone after using an expired one. It's making me frighteningly sick and can't stop it because am steroid dependent and need it to live.  Am very sensitive to meds.  Am having unbearable anxiety due to my situation.   My doctor prescribed lorazepam but told me not to take it every day because it is so addictive.  If you're on an anxiety medicine what do you take?

  5. Thanks.  Think I am reacting to the difference possibly in strength between the expired and the new prednisone because both are from the same manufacturer.   Am so sensitive.   Feeling so sick trying to slowly add the new prednisone.   Can't stop because I'm steroid dependent and need it to live.  Am so scared of how sick it's making me.

  6. I am dependent on prednisone for many years for crohns.  Can only tolerate one brand. Have recently tried to switch from older prednisone which I didn't realize was pretty expired to a new prescription.  The new one is the same brand as the old.  Am reacting to the new.  It is making me so sick.  Can't bear the endless adrenaline surge.  Have tried adding it little by little and that's not working.   Any helpful hints on how to deal with the adrenaline surges  would be so appreciated.   

  7. 8 minutes ago, targs66 said:

    @cleo I am ridiculously sensitive to most medications, too - can’t even tolerate most vitamins - but I did not have a bad reaction to dissolving stitches (10+ years ago for hysterectomy, and more recently for minor surgery to remove a basal cell carcinoma).  I was also able to tolerate an antibiotic that they prescribed after the BCC surgery (Keflex) with only some minor and manageable stomach and gut upset.

    Best wishes with your surgery!

    Thanks targs66  for me I think the medication sensitivities are the worst part of my pots.  I can only tolerate 7 mgs of prednisone which I've been on for years and only from one manufacturer.   If ever I couldn't get that one I'd be in trouble because it can't be stopped suddenly.  That's why I'm  considering surgeryso to possibly get off it.    I can't tolerate most vitamins as well.  Folic acid made me so sick.

  8. Thanks Pistol.  I haven't met with the surgeon yet so am notcompletely sure of if the stitches would in fact be disslovable.  Don't think I can have staples because am I can'tolerate even wear titanium earrings in my ears.  Have had the earring sensitivity long before I had pots.  My GI doc doesn't understand the med sensitivities and gets frustrated and angry.

  9. Thanks.  You've made me feel better.  Having so much anxiety today worrying about developing chronic constipation a d not tolerating any laxative or being able to eat fiber due to a stricture from crohns.  And then possible impending surgery for crohns.  Thanks again it means a lot to know I'm not alone.

  10. 1 hour ago, JaneEyre9 said:

    I am very sensitive to medication and did not have any trouble with dissolving stitches, but I totally understand your concerns! We all react differently. 

    JaneEyre9 Thanks so much for replying.   We're your stiches internal?  This past weekend was made so sick by a reaction to an over the counter medicine and thenot started thinking about the stitches.

  11. I've heard that apple cider vinegar helps acid reflux. It seems like it would make it worse. Wonder if it would help with bile reflux. I have been following a diet of no spice, no fried foods, very limited veggies, for years for crohns disease which I have in addition to pots. The only culprits left in my diet are caffiene, margarine and mayo. I've cut down on my caffeine but am having a hard time giving it up completely. It makes me feel better potswise. Never knew I'd miss margerine and mayo so much : )

  12. I'very been on Nexium for a few years for acid reflux and it works well for it. The Dr said there wasn't any acid present when she performed the endoscopy. There was a lot of bile. Have been taking Gavison which helps temporarily. My doc suggested I see a doc that performs surgery for reflux but I think I would like to try more meds before that. So far my esophagus is undamaged. The surgery for bile reflux is actually gastric bypass, the weight loss surgery. Don't even know if I would be a candidate for that. Am not overweight. Well I'd like to lose about 20 lbs :) but from what I've heard much more weight is lost with that surgery.

  13. I think I have a degree of anxiety all the time. I don't really get a break from it. Now it's much worse. I'm having a health issue which is not pots related. Have been sent from doc to doc, just like when I first got pots : ) My symptoms are GI like. I have crohns as well as pots but they don't feel like crohns symptoms at all. Am driving myself crazy with worry. Years ago I took ativan and it worked well in the beginning. I took it everyday. After a while it stopped working for me and I was weaned off. IAm missing the relief it gave initially gave me.

  14. Thanks everyone. Imapumpkin the surgery I may have is a sacrocolpopexy. Its done to lift a dropped bladder in someone who has previously had a hysterectomy. Its laproscopic. The surgeon attaches a sling from the front of your body to the ligaments in the spine. My doc initially told me when he didn't think I needed the surgery that I wouldn't want this surgery, that it was very painful. Big mistake on his part.:-) Even if I could have the lidicaine patch I wonder if it would work for me. I know it sounds crazy but lidicaine doesn't work for me at the dentist.

×
×
  • Create New...